Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskii Sbornik, 1924, Volume 31, Number 3-4, Pages 487–489 (Mi sm6907)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur une propriété caractéristique des fonctions mesurables

W. Stepanoff
Full-text PDF (295 kB) Citations (1)
Bibliographic databases:
Language: French
Citation: W. Stepanoff, “Sur une propriété caractéristique des fonctions mesurables”, Mat. Sb., 31:3-4 (1924), 487–489
Citation in format AMSBIB
\Bibitem{Ste24}
\by W.~Stepanoff
\paper Sur une propri\'et\'e caract\'eristique des fonctions mesurables
\jour Mat. Sb.
\yr 1924
\vol 31
\issue 3-4
\pages 487--489
\mathnet{http://mi.mathnet.ru/sm6907}
\zmath{https://zbmath.org/?q=an:50.0181.01}
Linking options:
  • https://www.mathnet.ru/eng/sm6907
  • https://www.mathnet.ru/eng/sm/v31/i3/p487
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическiй сборникъ Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:224
    Full-text PDF :100
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024